# SDR NOCA10907

- Difficulty date: June 6, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HAD TWO COMPRESSOR STALLS PASSING THROUGH 1500 FEET ON DEPT WHILE ADDING POWER ON THE LT ENGINE.  MAINTENANCE WILL ACCOMPLISH A BITE ON THE BPCU AND TPU AND GET FAULT CODES, WILL FOLLOW FIM REF 71-06-00 FIG 105A FOR ENGINE SURGE (STALL) IN FLIGHT DURING ACCEL/DECEL BELOW 17,500 FEET.  [06-29-07]  REMOVED AND REPLACED NR 1 ENGINE PER AA MCM 71-94-01, 71-92-01.  CAPTURED IN PL 754-0706-02.
